# SDR SWAA2013121723439

- Difficulty date: November 27, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE NLG WW WEB CRACKED AT BS 243.7+3, WL 169.1.  REPAIRED WEB IAW SRM.
